# SDR SWAA2025121243221

- Difficulty date: December 5, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8784Q
- Make and model: Boeing 737-8
- Aircraft serial: 67757
- Aircraft time: 10,309 hours, 5,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING LIGHT HAS DAMAGED ELEC CONNECTOR.  REPLACED THE ELEC CONNECTOR D14726 IAW WDM 33-51-13, AND SWPM 20-63-02. PERFORMED OPS CHECK ON THE LT AFT OVERWING LIGHT IAW AMM 33-51-00-710-801. CHECKED GOOD.
